# SDR IPXA1569334

- Difficulty date: September 5, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN DECK FLOORBOARD HAS MINOR EDGE DAMAGE, BS 340-BS 440, BL 0, LBL 25.  FABRICATED NEW FLOORBOARD IAW SRM 53-00-50-1A-1 AND EO B757-5320-9692-G.
